I started taking Biktarvy around the end of January 2021 or the beginning of February 2021. Since February 15, 2021 i have experienced diarrhea, nausea, faintness, dizziness, feeling hot, mild shortness of breath. All of thoses symptoms have stopped now i have mild headaches, feel like pressure on my brain, and feel irritable. What has been working is at first drinking room temperature water, than i switched to drinking ice cold water. I have been to the ER several times had blood work done, CT scan, and ultrasound done. Every visit has been found of nothing. They asked questions like im i stressed? I told them i dont feel stress. To me it seems like theses symptoms are slowly decreasing, but everyday i have a flair-up of one theses symptoms still. I still have an appetite, and still sleep at night.
Side effects of Biktarvy and how long they last?
Question posted by donnakb1 on 20 March 2021
Last updated on 22 April 2021 by Aj93only
I had sever symptoms until my viral load finally started to drop. It took about 3-4 months. The nausea and no appetite stayed around a while bc of the Biktarvy and I still get some bad flair up days. I have been on it for a year now and the viral load is way down. With all that said. I would suggest checking the viral count and t4 cells and maybe see if u can get something for the nausea as well. I usually get Zofran at a low dose to help get rid of that feeling first thing in the AM.
Good luck. Hope it all works out for you
- Biktarvy uses and safety info
- Biktarvy information for Healthcare Professionals (includes dosage details)
- Side effects of Biktarvy (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.